# SDR AALA202511244166

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 43,778 hours, 18,951 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFTER FUEL LOW PRESSURE LIGHT DOES NOT ILLUMINATE WHEN PUMP TURNED OFF. CONFIRMED RIGHT AFTER BOOST PUMP LOW PRESSURE SENSOR LIGHT INOPERATIVE. (OPEN).
